Jump to content
CrazyBoards.org

Do mood stabilizers help antidepressant withdrawal?


Recommended Posts

I have bipolar and have a terrible time with antidepressants. The doctor wants me to come off of amitriptyline. It has given me more trouble than help. It really is useless with my problem. Doctors say it's sedating but it has given me insomnia, sweats, high blood pressure, flushed face, etc.  I take lamictal as a mood stabilizer. Will lamictal stop the withdrawal symptoms?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...